Bulletin of the American Mathematical Society

Review: Joseph Pérès, Mécanique des Fluides

C. A. Shook

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 45, Number 7 (1939), 512-513.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183501966

Citation

Shook, C. A. Review: Joseph Pérès, Mécanique des Fluides. Bull. Amer. Math. Soc. 45 (1939), no. 7, 512--513. https://projecteuclid.org/euclid.bams/1183501966


Export citation